W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT231412 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Aneurysm expansion (4597); Clinical Endoleak (4843)
| Date of Event |
12/10/2015
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2015, this patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.The patient tolerated the procedure and discharged home on (b)(6) 2015.Pre-treatment cta showed that the maximum diameter of aortic aneurysm/lesion was 57mm.On (b)(6) 2015, the maximum diameter of aortic aneurysm/lesion was 43mm.Also, a type ii endoleak was noticed.The physician monitored the patient.From (b)(6) 2018 to (b)(6) 2020 the follow up scans showed that the maximum diameter of the aortic aneurysm/lesion increased from 47mm to 51mm.On an unknown date in (b)(6) 2021, the patient underwent a left posterior lumbar vessels embolization procedure.From (b)(6) 2022 to (b)(6) 2022 the follow up scans showed that the maximum diameter of the aortic aneurysm/lesion increased from 59mm to 62mm.Reportedly, in (b)(6) 2022, a type ii endoleak recurred.On (b)(6) 2023, a diagnostic angiography was performed to check the location of the type ii endoleak.On (b)(6) 2024, the patient underwent iliolumbar artery embolization procedure.No further adverse events have been reported.The patient tolerated the procedure.
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device remains implanted and is not available for analysis.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include but are not limited to endoleak and aneurysm enlargement.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Per ifu, intervention or conversion to standard open surgical repair following initial endovascular repair should be considered for patients experiencing enlarging aneurysms and / or persistent endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.